Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I was having period pain for which I consulted a doctor, he did USG along with few other tests but found nothing. He then suggested few iron tablets following which my pain subsided but after I finished the course, I started having heavy bleeding during periods, he then suggested harmony F for 3 cycles but once I completed the course, I skipped a cycle and he suggested Deviry 10. I had the medicine and since then I am getting my periods but my flow is scanty. Almost 2 days instead of my normal 5 days. What can be the cause? Is it because of the medicines?

2 Doctors Answered
I was having period pain for which I consulted a doctor, ...
It can be due to stress or hormonal imbalance.
I was having period pain for which I consulted a doctor, ...
Dear lybrate-user. Thanks for your question. Scanty menses or periods can occur normally at the extremes of the reproductive life that is, just after puberty and just before menopause. This is because ovulation is irregular at this time, and the endometrial lining fails to develop normally. But normal problems at other times can also cause scanty blood flow. Take care.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.